Stochastic optimization problems with nondifferentiable cost functionals

Research output: Contribution to journalArticlepeer-review

30 Scopus citations

Abstract

In this paper, we examine a class of stochastic optimization problems characterized by nondifferentiability of the objective function. It is shown that, in many cases, the expected value of the objective function is differentiable and, thus, the resulting optimization problem can be solved by using classical analytical or numerical methods. The results are subsequently applied to the solution of a problem of economic resource allocation.

Original languageEnglish (US)
Pages (from-to)218-231
Number of pages14
JournalJournal of Optimization Theory and Applications
Volume12
Issue number2
DOIs
StatePublished - Mar 1973
Externally publishedYes

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Stochastic optimization problems with nondifferentiable cost functionals'. Together they form a unique fingerprint.

Cite this